# SDR REXA2016100601848

- Difficulty date: October 6, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 6,473 hours, 4,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLASHLIGHT STRAP BROKEN.   REPLACED FWD FLASHLIGHT STRAP IAW AMM 25-61-00.
